# SDR KO0R201506180092

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 53,401 hours, 39,706 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE HORIZONTAL STABILIZER UPPER PLUS CHORD LOWER SURFACE IS CORRODED BETWEEN STRINGER 5 & 6 AT RBL 40.
